# SDR QXEA0101309

- Difficulty date: August 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LEFT HAND MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING HAS MINOR CORROSION JUST OUTBOARD OF BUSHING. REPAIRED IAW DHC-8 RD8-54-1178.
